Doctor insights on:
Chronic Idiopathic Urticaria Fexofenadine
I have chronic idiopathic urticaria. Recently, I noticed my hives worsen when I use tampons, but when I remove them, they get better. Any ideas?
Not recommended: Piriton (chlorpheramine) and fexofenadine are both antihistamines so taking both would not really help you. Taking both would effectively increase the side effects of antihistamines, in this case drowsiness/ sedation, constipation, mucosal dryness, and mood irritability. Please see a healthcare provider to help with your urticaria problem. ...Read more
I have what dr says is urticaria but it appears mid morning and mid afternoon, no other time. Using fexofenadine 120mg daily, betnovate cream.
Hives: Hives are interesting because the skin lesions can come and go at any time of day and frequently without an obvious trigger. Fexofenadine is a non-drowsy antihistamine and approved for the treatment of urticaria. Unfortunately, topical creams are not very effective for the treatment of hives. If symptoms persist, an allergist can assist in identifying the trigger. ...Read more
Have severe itching all over my body,weals, Urticaria,taken tab.fexofenadine,not releived totally,pruritus more on waking from sleep,wearing Sweaters?
High dose: This dose sounds high. Check with your pharmacist who has access to all the information about this medication. ...Read more
My mom has chronic urticaria & is prescribed predmet 8, allegra and spectra. Doc has told to avoid nonveg. Is it ok if she had nonveg once by mistake?
Allergy Dr ordered allergy bloodtests, I take Zyrtec, Allegra, singular for chronic urticaria each day. He said these will not affect the tests, true?
- Talk to a doctor live online for free
- Chronic idiopathic urticaria and angioedema
- Chronic idiopathic urticaria treatment
- Chronic idiopathic urticaria symptoms
- Ask a doctor a question free online
- Chronic idiopathic urticaria causes
- Chronic cholinergic urticaria
- Is chronic urticaria a mast cell disease?
- Chronic idiopathic constipation
- Talk to a dermatologist online